This person can go from mild aggitation during conversation to rapid rage and intense violent screaming and anger in a heartbeat. This person swears they are not on any drugs but I wonder. Everyone I mention this behavior to immediately suggests drugs. Wouldn't be use of pot would it? Would it more likely be use of pills? Could Hydrocodone use cause this? What would?
26 Mar 2012
Wow! There are a number of things that could be going on. Drugs can be a possibilty but it could also be a bipolar disorder or even depression and anxiety. If the person is willing, they might try going to a psychiatrist for evaluation. This could include testing for drugs. If they are not on drugs then it is an organic cause and they may need mood stabilizing medications. Stimulants can cause violent and volatile behaviors and so can withdrawal from other drugs like opiates. It is really hard to say. I doubt that pot would cause this kind of behavior unless there is an underlying mood disorder.
27 Mar 2012
It might not be drugs at all. It sounds more to me like a psych issue. A number of things could cause rage like that. It could be a "low" of a bipolar disorder, it could be depression-related, it could be anxiety, it could be the result of a psychotic break, or it could even be the onset of schizophrenia (but that would depend more on the person's age). If drugs can be ruled out as a cause, then I would suggest getting this person to talk to a psychiatrist and discover where this explosive anger is coming from. Good luck with this and I hope this helps somewhat.
29 Mar 2012
Besides medication, is this person in chronic pain? You are suggesting a pain medication as a cause, which makes me think that you think that they take pain meds. Actually alcohol causes more rages than pain meds, but under treated pain causes depression, short temper, anger, and basic hate against the world. So if this person is in chronic pain, that could be your answer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
hate me. We have always been very close. Could this behavior be a side effect.
1 answer • 16 Jul 2009
after taking the pill about an hour later i am a completly different person and the severe agitation and irritation cause me to have violent fits of ...
5 answers • 14 Dec 2009
Why would Haldol be prescribed for aggressive behavior in an 85 old male with dementia,heart,stroke?
With present warnings, I am particuarly worried with sudden death of my elderly father with severe heart problems. This was precribed by his ...
2 answers • 2 Jul 2010
I see it being used to treat rage, but had rage as an apparent side effect when I have not had rage in more than a decade
1 answer • 25 Oct 2011
Since a young age, I have known something about me was off- specifically in regards to my moods, behavior, and overall thought process. My family and ...
8 answers • 16 Dec 2014